# SDR FDEA202411061638

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 75,729 hours, 17,104 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cable
- Part number: S4913807AS04500
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BLOCK IN RIGHT MLG DOOR OPEN.   REMOVED AND REPLACED RIGHT LOWER AFT GEAR DOOR FOLLOW-UP CABLE.  PERFORMED ALL   TEST EXECPT FOR TASK32-31-00-700-804.  SEE WRI 32-10/2985.  ALL TESTS PASSED.
